# SDR MK9A20150617001

- Difficulty date: June 18, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Cessna 208B
- Aircraft serial: 208B2424
- Aircraft time: 4,244 hours, 8,121 cycles
- Engine: Pwa PT6A114A
- Engine time: 4,244 hours, 7,945 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator
- Part number: 1H7521
- Part serial: 6AV64
- Condition: Failed
- Location: Engine
- Part time: 2,957 hours, 5,422 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LOUD NOISE COMING FROM ENG.
